MathSciNet Relay Station
MathSciNet bibliographic data
MR3024348 45N05 (45M10 47H10)
Tişe, F. A.; Tişe, I. C. Ulam-Hyers-Rassias stability for set integral equations. Fixed Point Theory 13 (2012), no. 2, 659–667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement